# SDR SWAA2017022211981

- Difficulty date: February 17, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 65,956 hours, 52,154 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL. INSTALLED THE SLIDE IAW MT.
